Illinois Journal of Mathematics

Ergodic theorems for convolutions of a measure on a group

Roger Jones, Joseph Rosenblatt, and Arkady Tempelman

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 38, Issue 4 (1994), 521-553.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256060991

Digital Object Identifier
doi:10.1215/ijm/1256060991

Mathematical Reviews number (MathSciNet)
MR1283007

Zentralblatt MATH identifier
0831.28008

Subjects
Primary: 28D15: General groups of measure-preserving transformations
Secondary: 43A05: Measures on groups and semigroups, etc.

Citation

Jones, Roger; Rosenblatt, Joseph; Tempelman, Arkady. Ergodic theorems for convolutions of a measure on a group. Illinois J. Math. 38 (1994), no. 4, 521--553. doi:10.1215/ijm/1256060991. https://projecteuclid.org/euclid.ijm/1256060991


Export citation